# SDR COMA0160042

- Difficulty date: January 2, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- Engine time: 5,752 hours, 5,081 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Bolt
- Part number: NAS6303U9
- Condition: Missing
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WE WERE REMOVING THE QEC KIT FROM ENGINE 807539 THAT WAS INSTALLED ON A PORTABLE ENGINE STAND. WHEN IT CAME TIME TO REMOVE THE EXHAUST NOZZLE P/N 228-55030-11J WE FOUND 7 BOLTS (OUT OF 30) MISSING. FOUR OF THE BOLTS (P/N NAS6303U4 AND NAS 6303U9) WERE LOCATED NEXT TO EACH OTHER WITH TWO OF THEM IN THE 6 O'CLOCK DELTA BRACKET WHICH HOLDS THE EXHAUST FAIRING.THE OTHER 3 BOLTS WERE MISSING AT THE 7 AN 11 O'CLOCK POSITION.NO ACTION TAKEN.  THE EXHAUST HARDWARE REMAINING WAS DISCARDED AS IS STANDARD PRACTICE ON OUR QEC CHANGES.
